# SDR CLCA201205140512

- Difficulty date: May 12, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N988AR
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 68,875 hours, 13,837 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH BOTH AP OFF , THE AIRPLANE TURN TO THE LEFT AND VERY HARD TO MAINTAIN CONTROL OF THE AIRPLANE, RETURN TO STA.  PERFORMED TS IAW FIM 27-10-01, ADJUSTED INB-OUT AILERONS NEUTRALS IAW AMM 27-10-00.  PERFORMED NEUTRAL AND RANGE OF MOVEMENT TEST IAW AMM 27-10-00.  AIRCRAFT RETURNED TO SERVICE
